# SDR AALA202506252572

- Difficulty date: April 20, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 62,625 hours, 39,570 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5313323820100
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATOR ON LATERAL POST WINDOW FRAME UPPER ATTACHMENT RH SIDE MEASURE CRACK L=0.125 INCH. MAINTENANCE ACCOMPLISHED PERMANENT REPAIR (REPLACED RH LATERAL WINDOW FRAMING) IAW EA 364032.
